# SDR SWIA202054186

- Difficulty date: October 23, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BEARING FOR REPLACEMENT ON JOB 27892105 OP 54 CAMP 21695779, FOUND LT ELEVATOR LEADING EDGE HINGE FITTING ASSEMBLY P/N 600-24043-1 AT ES 16.52 TO HAVE PITTING CORROSION IN BEARING BORE.  REPLACE HINGE FITTING ASSEMBLY.  C-CHECK RO 11/21/2020.  NEW LT ELEVATOR HINGE FITTING ASSEMBLY (PN 600-24043-1) AT ES 16.52 HAS BEEN INSTALLED, PER CRJ 200 SRM AND DWG.  COMPLIED WITH SKYWEST TASKCARD.
